%0 Journal Article
	%A Li Ge
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 52, 2011
	%T Existence of Solution for Four-Point Boundary Value Problems of Second-Order Impulsive Differential Equations (III)
	%U https://publications.waset.org/pdf/11223
	%V 52
	%X In this paper, we study the existence of solution of
the four-point boundary value problem for second-order differential
equations with impulses by using Leray-Schauder theory: 
	%P 707 - 711